MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS T2X OR TABLE V2 (ORT100); OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. IMRIS T2X OR TABLE V2 (ORT100); OPERATING ROOM TABLE
Model Number ORT100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once cause has been established.
 
Event or Problem Description
The operating room table was reported to be leaking hydraulic fluid.
 
Additional Manufacturer Narrative
The customer service engineer observed a small leak of hydraulic fluid in a ptfe hydraulic fluid return hose in the control panel for the ort100 table.The leak did not impact function of the table's hydraulic system.The hose was observed to have some damage consistent with it being impacted or smashed, and a prior preventive maintenance three months before this observation did not observe any damaged hoses or hydraulic fluid leaks.The ptfe hose was replaced and the table was tested to verify function.

Brand Name
IMRIS T2X OR TABLE V2 (ORT100)
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key12381679
Report Number3010326005-2021-00010
Device Sequence Number13748203
Product Code KXJ
UDI-Device Identifier00857534006332
UDI-Public(01)00857534006332
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT100
Device Catalogue Number110470-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date08/29/2021
Supplement Report FDA Received Date06/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown